# SDR AC2A2009081282853

- Difficulty date: August 12, 2009
- Submitted: September 2, 2009
- Operation: General aviation
- Aircraft: N427MH
- Make and model: Bell 427
- Aircraft serial: 56065
- Aircraft time: 1,020 hours
- Engine: Pwc PW207D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: NAS660430
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, PIC FOUND THE VERTICAL STABILIZER TO HAVE UP AND DOWN PLAY.
